MAUDE Adverse Event Report: STRYKER ORTHOPAEDICS-MAHWAH UHR BIPOLAR 28X45MM; HIP JOINT FEMORAL (HEMI-HIP) METALLIC CEMENTED OR UNCEMENTED PROSTHESIS.

STRYKER ORTHOPAEDICS-MAHWAH UHR BIPOLAR 28X45MM; HIP JOINT FEMORAL (HEMI-HIP) METALLIC CEMENTED OR UNCEMENTED PROSTHESIS.
Catalog Number UH1-45-28
Medical Device Problem Code Insufficient Device Problem Information (3190)
Health Effect - Clinical Code Unspecified Infection (1930)
Date of Event 07/01/2019
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The following devices were also listed in this report: secur-fit max 132 hip stem #6; cat# 6051-0625s; lot# mnkhnr.Alumina c-taper head 28mm/-2.5; cat# 17-28-3e; lot# 54063302.It cannot be determined which, if any of these devices may have caused or contributed to the patient's experience.Review of the device history records indicate devices were manufactured and accepted into final stock with no relevant reported discrepancies.There have been no other similar events for the lot referenced.It was noted that the device is not available for evaluation.Should additional information become available, it will be provided in a supplemental report upon completion of the investigation.Device not returned.
 
Event or Problem Description
It was reported that a patient underwent a hip replacement on (b)(6) 2016.Bipolar was implanted into the patient.The patient filed a lawsuit to hospital due to infection after operation.It was not reported that revision surgery was operated or not.
 
Additional Manufacturer Narrative
Correction: one similar event for the lot referenced.An event regarding infection involving a uhr head was reported.The event was not confirmed.Method & results: -device evaluation and results: not performed as product was not returned.-clinician review: no medical records were received for review with a clinical consultant.-device history review: all devices were manufactured and accepted into final stock with no relevant reported discrepancies.-complaint history review: there have been no other similar events for the reported lot.There has been 1 other event for the sterile lot referenced.A review of both the sterilization data and microbiology data was performed for this sterile lot commonality.It was identified that the sterilization data was within specification and no microbiology excursions were noted for this lot and as such no further review is required.Conclusion: the exact cause of the event could not be determined because insufficient information was provided.Additional information including operative reports, pathology reports, progress notes, x-rays and return of the device are needed to fully investigate the event.If further information becomes available or the product is returned, this investigation will be re-opened.
 
Event or Problem Description

Brand Name
UHR BIPOLAR 28X45MM
Common Device Name
HIP JOINT FEMORAL (HEMI-HIP) METALLIC CEMENTED OR UNCEMENTED PROSTHESIS.
Manufacturer (Section D)
STRYKER ORTHOPAEDICS-MAHWAH
325 corporate drive
mahwah NJ 07430
MDR Report Key9105193
Report Number0002249697-2019-03288
Device Sequence Number13931421
Product Code KWL
UDI-Device Identifier07613327016918
UDI-Public07613327016918
Combination Product (Y/N)N
Initial Reporter CountryKR
PMA/510(K) Number
K800207
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2016
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 11/12/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date11/30/2020
Device Catalogue NumberUH1-45-28
Device Lot NumberH811KP
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 08/26/2019
Supplement Date Received by Manufacturer10/15/2019
Initial Report FDA Received Date09/23/2019
Supplement Report FDA Received Date11/12/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;